Ask an expert
Question

29 Sep 2008

Roaccutane affects eyes
Hi there,
I am mid 30s and dermatologist prescribed roaccutane for adult acne experienced. Been taking one tablet every second day for 5 weeks now. So its a very low dosage, but, for the past 2 weeks I have noticed my eye sight deteriorating very fast. At first only at night times, not only in darker areas though. Now my vision is very blurred from over 10 meters any time of the day. Should I stop taking roaccutane, or is this possibly not the cause? I can only get a booking at the dr in 30 days time.
Thanks,
Cindy
Answer 314 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Cindy

Roaccutane does cause dryness of the eyes which can be treated with TEARGEL. However, because your symptoms is so severe, I'd strongly advise discontinuing treatment until you have spoken to your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19981 votes
Vote